# SDR CA191021022

- Difficulty date: July 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Part number: NN233C
- Condition: Burned
- Location: Relay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE PERSONNEL FOUND EVIDENCE OF BURNED WIRES IN JB-5. THESE BURNED WIRES WERE DISCOVERED BY MAINTENANCE WHILE CARRYING OUT INSTRUCTIONS FROM TECH SERVICES VIA A JOB CARD.  R/R RELAY K15PA, APU BATT CHG MSG NO LONGER PRESENT AFTER JB5 AND AIRFRAME WIRING REPAIR COMPLETED. (TC# 20191021022)
